MAUDE Adverse Event Report: ENCORE MEDICAL L.P. 3D KNEE; BASEPLATE, TIBIAL, STEMMED, 3D, SIZE10L NONPOROUS

ENCORE MEDICAL L.P. 3D KNEE; BASEPLATE, TIBIAL, STEMMED, 3D, SIZE10L NONPOROUS
Model Number 333-01-110
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loosening.The reported previous surgery and the surgery detailed in this event occurred 9.3 years apart.The baseplate, and as indicated by the attached revision dticket, there may have been multiple items removed.Without the previous dticket/invoice, the items cannot be verified.The healthcare professional indicated there was an significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at hospital and not made available to djo surgical for examination.The revised item was not returned for examination and the lot number was not provided.To adequately investigate this event, the lot number is necessary.If this information is submitted at a future date, this investigation will be re-evaluated.There was no other information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.This complaint will be closed pending receipt of additional information.
 
Event or Problem Description
Revision surgery - loose tibia due to screw placement could not located the previous dticket.

Brand Name
3D KNEE
Common Device Name
BASEPLATE, TIBIAL, STEMMED, 3D, SIZE10L NONPOROUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key9779834
Report Number1644408-2020-00147
Device Sequence Number19011198
Product Code JWH
UDI-Device Identifier00888912115438
UDI-Public(01)00888912115438
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K020114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number333-01-110
Device Catalogue Number333-01-110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age70 YR
Patient Weight111